Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/23364
Title: Expansion of the density: a Wiener-chaos approach
Author: Márquez, David (Márquez Carreras)
Sanz, Marta
Keywords: Equacions diferencials estocàstiques
Càlcul de Malliavin
Probabilitats
Malliavin calculus
Probabilities
Stochastic differential equations
Issue Date: 1999
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Note: Reproducció del document publicat a: http://projecteuclid.org/euclid.bj/1173147906
It is part of: Bernoulli, 1999, vol. 5, núm. 2, p. 257-274
URI: http://hdl.handle.net/2445/23364
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
142946.pdf323.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.